# SDR QXEA2014050100369

- Difficulty date: May 1, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 30,439 hours, 31,544 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 42000332501
- Part serial: 543
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 26,205 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR FEEL CAUTION LIGHT AND ATT FAIL HEADING, FAIL IVSI, FAIL ON NR 1 PFD, HEADING FAIL ON MFD NR 1 SWITCHED TO EFIS ATT/HEADING NR 2 AND CAPTS ATT/HEADING RETURNED TO NORMAL. RETURNED TO FIELD.  LANDING UNEVENTFUL. R & R AHRU 1 IAW MAINTENANCE 6342101. OPS TEST GOOD.  RETURNED TO SERVICE.
